# SDR F3LA00217

- Difficulty date: August 24, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Glide Slope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION, FOUND CRACK IN LOWER CENTER SUPPORT FOR GLIDE SLOPE ANTENNA ON FORWARD PRESSURE BULKHEAD.  MAINTENANCE FABRICATED REPAIR ANGLE AND TREATED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-40-03.  REINSTALLED GLIDE SLOPE ANTENNA BRACKET PER EO 53-10-737-014, PAGES 80, 81 AND 82.  (M)
